A certain boundary value problem with shift for a mixed type equation with two lines of degeneracy
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 133-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a18,
author = {M. S. Salakhitdinov and B. Mengziyaev},
title = {A certain boundary value problem with shift for a mixed type equation with two lines of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {133--139},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a18/}
}
TY - JOUR AU - M. S. Salakhitdinov AU - B. Mengziyaev TI - A certain boundary value problem with shift for a mixed type equation with two lines of degeneracy JO - Differencialʹnye uravneniâ PY - 1977 SP - 133 EP - 139 VL - 13 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1977_13_1_a18/ LA - ru ID - DE_1977_13_1_a18 ER -
M. S. Salakhitdinov; B. Mengziyaev. A certain boundary value problem with shift for a mixed type equation with two lines of degeneracy. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 133-139. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a18/